# SDR 2008UALA00368

- Difficulty date: January 21, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 27,469 hours, 7,346 cycles
- Engine: Pwa PW4052
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER EICAS MESSAGE WILL NOT CLEAR.   REPLACED MAIN BATTERY AND CHARGER PER MM24-31-01 AND 24-31-02.  MESSAGE CLEARED.  AIRCRAFT RETURNED TO SERVICE.
